Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

VaVaVoom

Member
  • Total Reviews

    0
  • Content Count

    41
  • Joined

  • Last visited

Community Reputation

0 Neutral

About VaVaVoom

  • Rank
    Junior Member
  1. I have a HUGE zit. I freaked out and popped it, so of course now I just have a huge bleeding red bump. Gosh. Anyone know what to do? TOmorrow is a very important day and I really don't want to feel self conscious
  2. thanks everyone for your help. But will these go away on their own? Or do I need to find a peel or something to help them fade out?
  3. Thank you both very much for the compliments! I'm actually on Retin-a gel. It worked VERY well for a while (I was sooo clear!) but my acne started coming back. I think it's cause I stopped tanning, which I know is terrible for your skin but the lotion has bronzer in it and said it cleansed out pores so I think that may have helped even my skin out and clear it up a bit. I just use dial soap, which I'm sure is also bad, but my face never feels tight after washing it... Any suggestions of a good
  4. alright here are some better pics of it. http://i4.photobucket.com/albums/y141/x_o_...pg?t=1185812261 http://i4.photobucket.com/albums/y141/x_o_...pg?t=1185812279
  5. So, I will include pics but I'm not sure how well you'll be able to see my scarring from them. It's like my whole face is super red, but there's relatively small, dark holes on my cheeks (especially on my right cheek, which is pictured). They don't look very deep, but I was wondering what they are called, and if they'll go away/fade over time. If not, does anyone know what action can be taken to get rid of them???? Please help! Hope the pics work =/ http://i4.photobucket.com/albums/y141/x_o
  6. I'm on retin-a. And no, i'm saying i've stopped breaking out after two weeks of this stuff, so will I still break out because of it later on?
  7. I've been using Retin-A for about two weeks now, and I broke out a tiny bit and now my face is about 65% more clear than it's ever been before. Since it already started working, will I still get the "initial breakout" or whatever???
  8. I've only been on Retin-A for like four days, but it seems like ever since I've been on it, my face has gotten worse. It seems to have MORE tiny bumps, and it's peeling on top of that. Is this normal? ( I DID read former posts, and I read about people breaking out after weeks )
  9. hey! My doctor just prescribed this for me today but I was wondering if anyone could tell me if this will make my scars worse or not, how long it takes to work and so on. I asked my doctor a few questions about it, but I didn't even consider my scarring until after I left.
  10. VaVaVoom

    ACV

    So, I was reading up on some posts about this and I had some questions. When exactly are you supposed to start seeing results? I started doing this a few days ago, and I haven't seen any change and I was hoping this is normal? Because I saw a pic from one day to the next with a faded red mark. Also, what does this do to active acne?
  11. So, after going through the topics I've seen a lot of AcneFree success stories. I was wondering if it's worked for everyone who has tried it? I tried it around two years ago and it was amazing, but it stopped working after a few months. Does that mean if I try it again it'll have the same effect?
  12. So, sorry for the uneducated question, but exactly what is Retin A and where can you get it?
  13. Ok thanks a bunch, because BP wasn't doing any good for me either.
  14. Any success stories with Tazorac? And is it only available by perscription or is there another way to get it?
  15. So, I have a ton of tiny bumps on my skin and it wouldn't be that big of a deal if they would ever heal and go away but the thing is they never do. I don't really "break out" with new pimples or anything anymore, it just seems like the same little bumps are always there and won't go away! Do you have any suggestions on how to kill the suckers?
×